# SDR DXTA2025102005344

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N705QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20809
- Aircraft time: 7,197 hours, 4,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL TO AIRCRAFT, COULD NOT ACCESS CABIN THROUGH MAIN DOOR BECAUSE THE DOOR HANDLE WAS JAMMED BETWEEN THE CLOSED AND HALF WAY OPEN POSITION.  HANDLE WOULD NOT LIFT PASSED THE HALF WAY POINT.  COULD HEAR BINDING AND CLICKING WHEN TRYING TO OPEN FULLY. CORRECTIVE ACTION: MED CURTAIN CAUGHT ON HANDLE. CURTAIN REPOSITIONED. OPS CHECK GOOD. IAW AMM 52-11-00.
